Editorial
Natali Hritonenko and
Yuri Yatsenko
Mathematical Population Studies, 2008, vol. 15, issue 2, 71-72
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/08898480802010134 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:mpopst:v:15:y:2008:i:2:p:71-72
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/GMPS20
DOI: 10.1080/08898480802010134
Access Statistics for this article
Mathematical Population Studies is currently edited by Prof. Noel Bonneuil, Annick Lesne, Tomasz Zadlo, Malay Ghosh and Ezio Venturino
More articles in Mathematical Population Studies from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().